# SDR CA150430002

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CMC ELECTRONICS RECEIVED DEFECTIVE CMA-9000 FLIGHT MANAGEMENT SYSTEM, PN 100-601951-503, SN 1091.  RETURNED FOR REPAIR. THE FAILURE MODE REPORTED "SCREEN NOT INDICATING DATA, TOTALLY BLANK (SN1091).  THE MAINTENANCE TECH CONFIRMED THE REPORTED FAILURE.  THE CAUSE OF FAILURE WAS ASSIGNABLE TO A DEFECTIVE COMPONENT U45 LOCATED ON THE FRONT END POWER SUPPLY ASSY.  HOWEVER, DURING INSPECTION IT WAS OBSERVED THAT A THERMAL PAD NORMALLY INSTALLED ON THAT COMPONENT USED TO DISSIPATE HEAT WAS MISSING. THIS MATERIAL WAS NOT INSTALLED DURING THE ORIGINAL MFG OF THE EQUIPMENT.  CMC HAS INITIATED A ROOT CAUSE ANALYSIS AND WILL TAKE CORRECTIVE ACTION AS DEEMED NECESSARY.
